2 Publications

Mark all

[2]
2019 | Journal Article | IST-REx-ID: 5986
Lubiw A, Masárová Z, Wagner U. A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations. Discrete & Computational Geometry. 2019;61(4):880-898. doi:10.1007/s00454-018-0035-8
View | Files available | DOI | arXiv
 
[1]
2017 | Conference Paper | IST-REx-ID: 683   OA
Lubiw A, Masárová Z, Wagner U. A proof of the orbit conjecture for flipping edge labelled triangulations. In: Vol 77. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2017:49. doi:10.4230/LIPIcs.SoCG.2017.49
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

2 Publications

Mark all

[2]
2019 | Journal Article | IST-REx-ID: 5986
Lubiw A, Masárová Z, Wagner U. A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations. Discrete & Computational Geometry. 2019;61(4):880-898. doi:10.1007/s00454-018-0035-8
View | Files available | DOI | arXiv
 
[1]
2017 | Conference Paper | IST-REx-ID: 683   OA
Lubiw A, Masárová Z, Wagner U. A proof of the orbit conjecture for flipping edge labelled triangulations. In: Vol 77. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2017:49. doi:10.4230/LIPIcs.SoCG.2017.49
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed